Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I am on my sixth month of accutane. I started at 40mg, bumped up to 60, then 80, and for this final month 120mg. The problem is 2 weeks ago when I was still on the 80 my skin was looking good and almost all the way clear. My doc decided to hit me hard the last month so I would have very minimal break outs. I have been on the 120 mg for 16 days and my skin in the last 5 days has gotten TERRIBLE! I have about 6 huge pimples on my upper cheeks and the skin around my mouth and chin is so dry it's embarrasing to leave the house!!!

Is this due to the higher dosage (the breakout?) Has anyone else experienced this? I am praying that this is the final hooray before I am done. But I am hoping I won't have to stay on longer than six months if this doesn't clear up quick. I weigh 138 lbs.

Any past experience would be helpful...I am completely stressing myself out....

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×